Imperial College London

ProfessorPierreDegond

Faculty of Natural SciencesDepartment of Mathematics

Chair in Applied Mathematics
 
 
 
//

Contact

 

+44 (0)20 7594 1474p.degond Website CV

 
 
//

Location

 

6M38Huxley BuildingSouth Kensington Campus

//

Summary

 

Publications

Citation

BibTex format

@article{Bagland:2006:10.1007/s10955-006-9173-0,
author = {Bagland, V and Degond, P and Lemou, M},
doi = {10.1007/s10955-006-9173-0},
journal = {JOURNAL OF STATISTICAL PHYSICS},
pages = {621--659},
title = {Moment systems derived from relativistic kinetic equations},
url = {http://dx.doi.org/10.1007/s10955-006-9173-0},
volume = {125},
year = {2006}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Bagland,V
AU - Degond,P
AU - Lemou,M
DO - 10.1007/s10955-006-9173-0
EP - 659
PY - 2006///
SN - 0022-4715
SP - 621
TI - Moment systems derived from relativistic kinetic equations
T2 - JOURNAL OF STATISTICAL PHYSICS
UR - http://dx.doi.org/10.1007/s10955-006-9173-0
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000242609600005&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 125
ER -